Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A note on two-sided ideals in $ C\sp*$-algebras


Author: John Bunce
Journal: Proc. Amer. Math. Soc. 28 (1971), 635
MSC: Primary 46.65
DOI: https://doi.org/10.1090/S0002-9939-1971-0276780-7
MathSciNet review: 0276780
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: An elementary proof is given of the fact that $ {(I + J)^ + } = {I^ + } + {J^ + }$ for $ I$ and $ J$ closed two-sided ideals in a $ {C^ \ast }$-algebra.


References [Enhancements On Off] (What's this?)

  • [1] J. Dixmier, Les $ {C^ \ast }$-algèbres et leurs représentations, Cahiers Scientifiques, fasc. 29, Gauthier-Villars, Paris, 1964. MR 30 #1404. MR 0171173 (30:1404)
  • [2] E. G. Effros, Order ideals in a $ {C^ \ast }$-algebra and its dual, Duke Math. J. 30 (1963), 391-412. MR 0151864 (27:1847)
  • [3] G. K. Pedersen, A decomposition theorem for $ {C^ \ast }$-algebras, Math. Scand. 22 (1968), 266-268. MR 0253062 (40:6277)
  • [4] E. Størmer, Two-sided ideals in $ {C^ \ast }$-algebras, Bull. Amer. Math. Soc. 73 (1967), 254-257. MR 34 #8210. MR 0208400 (34:8210)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.65

Retrieve articles in all journals with MSC: 46.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0276780-7
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society